# SDR RAIA960914

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BMI - FLT 7327 - RIGHT EGT FLUCTUATES WITH SRL ON, SRL OFF EGT STABILIZES.  MAINTENANCE CLEANED T2 CANNON PLUG AND PERFORMED TROUBLE SHOOTING, COULD NOT DUPLICATE.  (M)
